# SDR SWAA2015110245590

- Difficulty date: September 16, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114A1220
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE KRUEGER FLAP AREA, CRACKED ON BS 208.  REPAIRED KRUEGER FLAP IAW SRM.
